# SDR SWAA2022041883780

- Difficulty date: March 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 50,381 hours, 27,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN MOP SILL AT LBL 60 BS 312+11; BS 312+15; BS 328+14; BS 344+5. / [01] REMOVED CORROSION ON PASSENGER CABIN MOP SILL AT LBL 60 BS312+15'' IAW SRM 51-10-02-0G-0 AND EVALUATED BLENDED AREA AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15-1A-1 PART 4.C(2) DETAIL D; MEASURES L=2.5'' X W=2.0'' X D=0.03'' ORIGINAL THICKNESS=0.090'' TOOL USED CALIPER ID:IS000887 S/N:05946723 DUE:08/2022;[02] VERIFIED PARTIAL UPDATE STEPS 1-4.;[03] REMOVED PASSENGER CABIN MOP SILL AT LBL 60 BS312+15'' IAW SRM 51-40-02-0G-0.;[04] UPDATED STEP 5;[05] LOCATED AND DRILLED NEW CABIN MOP SILL AT LBL 60 BS 270-BS 360 I.A.W SRM 51-40-05-0G-0 AND DWG 141A8110.;[06] VERIFIED CORRECTIVE ACTIONS STEP 3;5.;[07] OK TO INSTALL;[08] OK TO INSTALL.;[09] INSTALLED PASSENGER CABIN MOP SILL AT LBL 60 IAW SRM 51-40-02-0G-0 AND DRAWING#141A8110; 140A9810 AND 141A8141.;[10] VERIFIED CORRECTIVE ACTION #9;[11] COMPLETED STEP 5
